Journal of


  (Formerly Journal of the Czech Geological Society)

< previous | issue | next >
Received: 10 November 2017
Accepted: 12 April 2019
Online: 12 May 2019
H. Editor: R. Skála
  full text (PDF, 2.31 MB)
Export to RIS
Export to BibTeX
Export to Mendeley

Original paper

Stanislav Vrána, Jan Mrlina, Radek Škoda, Patricie Halodová

Zalužany - a circular structure in the Czech Republic accompanied by glass of granodiorite composition

Journal of Geosciences, volume 64 (2019), issue 1, 3 - 18


  Abstract References Supplementary material Map Affiliations

Article supplementary material:

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2022): 0.826

IF (WoS, 2022): 1.4

5 YEAR IF (WoS, 2022): 1.8

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943